# SDR WTAA960223

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 799
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

IYK - RIGHT ENGINE LOST POWER ON CLIMB-OUT.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT ENGINE.  AIRCRAFT RETURNED TO SERVICE.  (M)
